Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Saturable discrete vector solitons in one-dimensional photonic
lattices
Authors: Vicencio, R.A.; Smirnov, E.; Rüter, C.E.; Kip, D.; Stepić, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physical Review A
Volume: 76
Issue / Number: 3
Sequence Number of Article: 033816
Document Type: Article
ID: 316746.0
 
Full text / Content available
Fano blockade by a Bose-Einstein condensate in an optical lattice
Authors: Vicencio, R.A.; Brand, J.; Flach, S.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physical Review Letters
Volume: 98
Issue / Number: 18
Sequence Number of Article: 184102
Document Type: Article
ID: 337610.0
Discrete surface solitons in two-dimensional anisotropic photonic lattices
Authors: Vicencio, R.A.; Flach, S.; Molina, M.I.; Kivshar, Y.S.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physics Letters A
Volume: 364
Issue / Number: 3-4
Start Page: 274
End Page: 276
Document Type: Article
ID: 337612.0
Fano resonance in two-dimensional optical waveguide arrays with a bi-modal defect
Authors: Vicencio, R.A.; Gorbach, A.V.; Flach, S.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physics Letters A
Volume: 354
Start Page: 210
End Page: 213
Document Type: Article
ID: 237673.0
 
Full text / Content available
Trapping of discrete solitons by defects in nonlinear waveguide arrays
Authors: Morales-Molina, L.; Vicencio, R.A.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Optics Letters
Volume: 31
Start Page: 966
End Page: 968
Document Type: Article
ID: 237894.0
 
Full text / Content available
Discrete soliton mobility in two-dimensional waveguide arrays with saturable nonlinearity
Authors: Vicencio, R.A.; Johansson, M.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physical Review E
Volume: 73
Sequence Number of Article: 046602
Document Type: Article
ID: 244804.0
 
Full text / Content available
Discrete solitons and nonlinear surface modes in semi-infinite waveguide arrays
Authors: Molina, M.I.; Vicencio, R.A.; Kivshar, Y.S.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Optics Letters
Volume: 31
Issue / Number: 11
Start Page: 1693
End Page: 1695
Document Type: Article
ID: 291415.0
 
Full text / Content available
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.